The wall obstruction in shape and pro-homotopy, with applications release_rev_382f303c-9110-443d-982e-6b7b1387ae23

by David A. Edwards, Ross Geoghegan

Published in Bulletin of the American Mathematical Society by American Mathematical Society (AMS).

1975   Volume 81, p919-921

Type  article-journal
Stage   published
Date   1975-09-01
Language   en ?
Container Metadata
Not in DOAJ
In Keepers Registry
ISSN-L:  0002-9904
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)

This is a specific, static metadata record, not necessarily linked to any current entity in the catalog.

Catalog Record
Revision: 382f303c-9110-443d-982e-6b7b1387ae23